Taking Levosiz M for urticaria. Possibility of getting pregnant by continuing drug?
Hi Dr. I have been taking Levosiz M 10 mg for the past 3 years due to having chronic urticaria. Wanted to know what are the possibilities of me getting pregnant if I continue with this drug? Can I continue to take this drug after I am pregnant? Or do I have to stop having this drug if I wish to get pregnant. Please suggest.
hello dear thanks for your query at HCM your taking levosiz m that contain levocetrizine and montelukast. according to USFDA category effect of drugs on pregnancy both drugs belong to category B category B means: May be acceptable Either animal studies show no risk but human studies not available or animal showed minor risks and human studies were done and showed no risk. according to this drugs can be taken as no role in effect on pregnancy was proved hope i solved your query reagrds
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
My doctor said I might have PCOD and I am overweight but eating better and exercising. My husband and I really want to have a child, and I ve read that it is better to stop taking birth control, which I am on, after the last placebo pill. I m also on Metformin. After stopping birth control, continuing Metformin, and continuing to exercise, is there anything else I should be doing to try to get myself pregnant? We tried for over a year without any luck, and I d like to give it the best shot possible this time.
what are the possibility of getting pregnant after taking a morning after pills, I had sex with my girl friend on May 26 2012 the condom broke and she took a morning after pills the following day.. she has not see her period since how much week pregnant would she be now
hiii sir, i am 24 yrs old getting married from last teo months. i am suffering from PCOD from last 8 to 9 years. Recently doctors has advised me to take contraceptive pills to regulise my period. my question is that is there any problem to get pregnent after 1 or 2 yr??
what is wrong with me hi my name is chris poe im 16 and i have mirgraines i have been going to the doctor about my mirgraines and tnay have run test atfer test thay did ekgs chest xrays ct scan of my brain and skull full urine analices clinentcal blood test mirs of my head and neck mras of my head and neck and thay have found nothen and the symthomes are strange i have tingling in my left arm and hands and my hand from my wrist down turns purple i can walk and i have blurred vision and incoherant speech phobia of light and sounds naushia high blood pressure and high heart rate when i have mirgraines i dont no if the high blood pressure and heart rate has to do with it because i take alot of medicine i take lexapro focalin focalin xr tenex statera cypoheptdenine so i dont no whats going on can someone help me is it a mirgraine or something else what could it be
My daughter (age 6) started taking Metadate 10 mg 3 days ago. Last night on one occasion and twice today she told me that her hands hurt. She said they feel like they are pumping up and down inside and hurt . I read that this was a side effect and want to know if I should wait until morning to contact the Dr or if I should seek help tonight.
My sister said there was information on this site about side effects of different medications. I am particularly interested in side effects of the InVega Sustena injection 234 mg. once a month and Depakote (generic version) 500 mg. twice a day. But I would like the link so I can check out side effects other drugs. Thanks,
Hello, I had a temp of 103 and felt severe muscle pains & exhaustion - a couple of days later my tonsils were infected tongue went black and then I started getting an extremely sore throat. Went to doctors and was given 1 weeks course antibiotics - didn t work so tried different kind and they didn t work so tried third kind - and still not working. This took about three weeks and in that time the lining of my throat ulcerated and I was in agony. I felt like a burns victim but on the inside. The pain was so severe I couldn t sleep and ended up taking co-dydramol for the pain( hardly touched it) and sleeping tablets. In all it took 7 weeks and 5 days before I wasn t in pain. My saliva has become granular and my mouth very dry. It has been over 4 months now and I am still not completely better. My Dr would not swab my throat despite me asking. Was also prescribed meds for GERD but these made no difference. Now suffering from post nasal drip. Desperate for advice. 41 yr old woman, taking thyroxine and paroxetine. Avr height and weight.
Have been on Paxil for 2 months with no side effects until 2 weeks ago when I awakened unable to focus with both eyes and had headache as well as what felt like pain in the back of my eyeballs Headaches and eye pain lasted a few days but still...
Dear Doctor, I am 28 years old male and not yet married. To stop the male pattern baldness and for hair regrowth I started using Minoxidil 5% after consulting a dermatologist from last 3 days.But now I m worried about the side effects which I m...